# SDR GTIA2023081037404

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 13,865 hours, 5,811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FAP INDICATED AMBER CAUTION CHECK DOOR PRESSURE-SVCD L1 DOOR ASSIT BOTTLE IAW AMM 12-14-00
